Best answer: Is it OK to take Benadryl and Excedrin?

No interactions were found between Benadryl and Excedrin PM. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take allergy medicine with Excedrin?

No interactions were found between Claritin 24 Hour Allergy and Excedrin PM Headache. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take Benadryl and acetaminophen together?

No interactions were found between acetaminophen and Benadryl. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Does Benadryl interact with any medications?

Benadryl Allergy (diphenhydramine) Drug Interactions

A total of 404 drugs are known to interact with Benadryl Allergy (diphenhydramine). Show all medications in the database that may interact with Benadryl Allergy (diphenhydramine).

Is it safe to take Benadryl and aspirin at the same time?

No interactions were found between aspirin and Benadryl. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

IT IS INTERESTING:  Who discovered antihistamine?

Why is Excedrin being discontinued?

Why are these products being discontinued? They are being discontinued due to quality and assurance measures. GSK recently discovered inconsistencies in how products are transferred and weighed. There is no information on when GSK plans to remarket these medications.

What can you not mix with Excedrin?

Be sure to talk with your doctor before taking Excedrin Migraine if you use any of the following medications:

  • blood thinners such as warfarin, rivaroxaban, and apixaban.
  • nonsteroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen, naproxen, 81-mg or 325-mg aspirin, enteric-coated aspirin, and celecoxib.

What should you not take with Benadryl?

Examples of medications that may interact with Benadryl include:

  • antidepressants.
  • stomach ulcer medicine.
  • cough and cold medicine.
  • other antihistamines.
  • diazepam (Valium)
  • sedatives.

Is there acetaminophen in Benadryl?

Acetaminophen is a pain reliever and fever reducer. Diphenhydramine is an antihistamine that reduces the effects of natural chemical histamine in the body.

Can you mix acetaminophen and antihistamine?

GENERIC NAME: ACETAMINOPHEN/ANTIHISTAMINE – ORAL. USES: This combination product contains 2 medications, acetaminophen and an antihistamine. Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu).

What are the negative effects of Benadryl?

Common side effects may include:

  • dizziness, drowsiness, loss of coordination;
  • dry mouth, nose, or throat;
  • constipation, upset stomach;
  • dry eyes, blurred vision; or.
  • day-time drowsiness or “hangover” feeling after night-time use.

Is it bad to take Benadryl every night?

Taking Benadryl to help you get to sleep is okay in small doses once in a while ― but, again, it doesn’t lead to better quality sleep, Elliott said. Because antihistamines can peer pressure your body to spend more time in the lighter stages of sleep, the eight hours you clock in bed might end up feeling more like five.

IT IS INTERESTING:  Your question: Can Zyrtec tablets be cut in half?

Is it OK to take Benadryl as a sleep aid?

While antihistamines may help you to fall asleep, overall sleep quality is usually not very good, he said. Sometimes, they even have the opposite affect and cause hyperactivity, especially in children. “Using Benadryl or any antihistamine for sleep has no long term benefit,” Alapat said.

Does Benadryl raise blood pressure?

Benadryl may cause a drop in blood pressure which may cause symptoms such as dizziness and increase your risk of falls.

Can I take an antihistamine with aspirin?

When taking antihistamines on a regular basis, make sure your doctor knows if you are taking large amounts of aspirin at the same time (as for arthritis or rheumatism). Effects of too much aspirin, such as ringing in the ears, may be covered up by the antihistamine.

What are side effects of diphenhydramine?

Diphenhydramine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

  • dry mouth, nose, and throat.
  • drowsiness.
  • dizziness.
  • nausea.
  • vomiting.
  • loss of appetite.
  • constipation.
  • increased chest congestion.
No runny nose